# SDR DALA13042806711

- Difficulty date: August 28, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 44,550 hours, 16,418 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOORBEAM UPPER TEE AT BS 345, RBL 6 TO RBL 42.   REMOVED CORROSION ON FLOORBEAM UPPER TEE.   REPAIRED IAW ERA 481634-14MA, REV A.
